A 19-year-old female asked:
I had been ttc for over a year but no luck my gyno gave me metformin i've been taking it for 10 days and now this month no period just spotting? prego?
1 doctor answer • 1 doctor weighed in
Gynecology 15 years experience
Prob not yet: Unlikely that you are pregnant yet. Usually the metformin takes a while-- months -- to work and start helping people to ovulate. You probably are not ovulating normally. Seems like your doc may be treating you for pcos (poly cystic ovaries) or pre diabetes. Ask about Clomiphene (clomid).
Created for people with ongoing healthcare needs but benefits everyone.
4.2k viewsAnswered >2 years ago
Last updated Jun 24, 2014
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.